# SDR IPXA2025072734706

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 68,299 hours, 23,040 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869134
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH CRACK DAMAGE, P/N: 146T5869-88 PANEL NO: 252UFF STA 1400~ STA 1520 RBL 55~ RBL 77.  I.A.W AMM 53-01-06-000-801 REV.145 REMOVE MAIN DECK CARGO FLOOR PANEL AND SEALANT AND PERFORM G.V.I CHECK. RESULT WAS NORMAL.  FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4. I.A.W AMM 53-01-06-400-801 REV.145 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.
